# SDR SWAA2023041417489

- Difficulty date: March 16, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SING COVER IS MISSING AT R/H SIDEWALL PANEL # 10.<[01] INSTALLED EXIT SING COVER AT R/H SIDEWALL PANEL # 10 IAW B737-700- AMM 33-51-01-96-801.;[02] VERIFIED STEP #1.
